• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

reached my limit

F

Fallen Phoenix

Well-known member
Joined
Dec 15, 2014
Messages
79
Location
Greater Manchester, England
Not sure how much longer I can go anymore. Im very much out of sync with day to day running of things, meds have been stopped due to overdosing. Got therapy to start soon but I dont see how its gonna help. SH is of the scale. I just sit about trying to think of ways to make it easier on my son.
 
B

balancekeeper

Well-known member
Joined
Jan 23, 2015
Messages
51
Location
Accrington, UK
Sorry your feeling Crappy, I hope you can hold it together long enough for the urges to pass and therapy to help.

Please try to stay safe :hug1:
 
nonotme

nonotme

Well-known member
Joined
Jan 13, 2015
Messages
1,522
Not sure how much longer I can go anymore.
I fully can relate to where you are at. I'm think about putting myself to sleep but already over used my sleepers this month and can't do without them, catch 22.

I guess all we can do is struggle on.


take care.
 
maybe.shes.a.wildflower

maybe.shes.a.wildflower

ACCOUNT CLOSED
Joined
Nov 25, 2014
Messages
4,861
anything in particular triggered you?
I recently separated with my partner and left my son there due to my unstableness so I know how hard it can be not having them round :( I'm in the same mind about therapy but anything worth a try?
I took an od too and they won't give me more mirt so goin cold turkey on that and they give me citalopram but I dont like it so I stopped that too. Its a weird feeling. I dont particularly suffer with sh anymore but can you try diatraction, mindfulness? I know its a load of BS but you gotta hang in there cause your son wants you around :)
:hug5:
 
maybe.shes.a.wildflower

maybe.shes.a.wildflower

ACCOUNT CLOSED
Joined
Nov 25, 2014
Messages
4,861
I hope your therapy starts soon and you can get your meds back on track x
 
Top